I'm a little worried right now. I have been on the pill for 4 years, and nothing like this has happened except when i started taking them.
I had sex this week and last week and i believe the week before, and i started taking the pill 13 days ago, I had sex the second day i was on the pill and i missed 2 days after that, taking the pill that is. and then just last week i forgot to take the pill for another 3 days, and i'm only 8 days left on the pack, and i started bleeding a bit. Yesterday was the first day i started bleeding (very light pink) but now it's a bit darker, and i'm getting a little nervous now. I know i shouldn't have forgotten to take the pill, but my days are getting busy and there is so much going on. I also been feeling nauseaus on and off for the past 2 weeks. I went to the doctor last week because i was concerned with my last period where there was just brown blood.
I am nervous, and i'm not sure what this could be. I would be very appretiative for any advice or possibilities it could be...
Thank you very much!
I think the bleeding could be coming from your pills being messed up. I think you should try a hpt test to rule out pregnancy and if you're not, wait for your period to come and then start another pack. I would use back up b/c in the meantime. If the pill is too much for you to take on a daily basis because of being so busy you can try maybe the monthly b/c methods or the shot. Chances are the bleeding is from the pill mix up. Talk to your doc so you know exactly when to start your new pack. I hope this helps.
If your pill pack is messed up I'm not sure if you should be continuing with that same pack. I think it would be a good idea for you to call your doc....or even talk to the nurse to see if you should finish that pack of pills. They would be able to give you the best answer for your question.
I called my doctor and she told me that it could be because i missed the pills or because i'm pregnant... but its been about 5 days and the pills arent lighting any of the bleeding up (how they usually do) and i'm still bleeding... I took a hpt just because i've been stressing but nothing came out... it was negative... I've been getting a bit of cramps in the middle of my abdomin (abdomen) and sometimes on the right...
the blood is brown and sometimes red, but more brown...
now i'm thinking maybe it's a miscairige...? I'm really worried, so i called my doctor and made an appointment.
I"ve been feeling light headed and a bit nauseous from time to time during the day... I"m scared. and i'm young not too young i'm 20 and i dont know if i can go to my mom, I feel alone... so i am just wondering what some people think it could be? could it be a miscairige... could it be an std?? I'm scared i have to wait till monday for my doctor to call.... It feels like forever
Thank you soo much
It doesn't sound like an std. I think it was good to make an appointment with your doctor to find out what's going on. If you think at all that you maybe having a m/c and the pain gets worse along with the bleeding you may want to consider a trip to the emergency room if your doctor's appointment isn't real soon. They can do a blood pregnancy test on you which can pick up on pregnancy earlier than a regular hpt. If it doesn't seem normal to you and the pain doesn't seem like normal period pain having it checked out is a good idea.
I finally have a doctors appointment today! Finally! So i'm going to talk to the doctor and see whats going on, because now i'm bleeding normally and i'm still on the pill i have 3 more days to go!
so I'm hoping to get some tests done and some stress off my shoulders!
Thank you soo much for your help
I"ll let you knwo what's up gretchen36!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.